A branch set linking theorem.
Mathematica Scandinavica, Tome 37 (1975), pp. 327-333
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166450,
author = {William L. Reddy and David L. George},
title = {A branch set linking theorem.},
journal = {Mathematica Scandinavica},
pages = {327--333},
year = {1975},
volume = {37},
zbl = {0346.55002},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166450/}
}
William L. Reddy; David L. George. A branch set linking theorem.. Mathematica Scandinavica, Tome 37 (1975), pp. 327-333. http://geodesic.mathdoc.fr/item/MS2_1975__37_166450/